# SDR ASAA2015101513519

- Difficulty date: October 15, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 29,193 hours, 8,901 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE BOTH DISPLAY AFTER ENGINE START.  ACFT GROUNDED.  ACCOMPLISHED QRH "FMC DISAGREE" PROCEDURE FMC DISAGREE MESSAGE NO LONGER DISPLAYED.
